# SDR DALA2022081605525

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 109,531 hours, 16,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 LLCR EXIT SIGN INOP, CORRECTIVE ACTION: REMOVED AND REPLACED LLCR EXIT SIGN IAW B767-300 AMM 33-51-01. OPS CHK GOOD OK FOR SVC (9023510)
